Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1732
Title: On the exact number of solutions of certain linearized equations
Authors: Özbudak, Ferruh
Saygı, Zülfükar
Keywords: Linearized equations
Linearized polynomials
Finite fields
Issue Date: Nov-2014
Publisher: Springer
Source: Özbudak, F., & Saygı, Z. (2014). On the exact number of solutions of certain linearized equations. Designs, codes and cryptography, 73(2), 457-468.
Abstract: In this note we have revisited some of the results of Trachtenberg (On the cross-correlation functions of maximal linear sequences, Ph.D. thesis, University of Southern California, Los Angeles, 1970), which are directly related with the number of solutions of some special linearized polynomials over finite fields. In some cases we give improvements. Also, we give some results on the exact number of solutions of certain linearized equations depending on the coefficients of that equation.
URI: https://doi.org/10.1007/s10623-014-9942-8
https://hdl.handle.net/20.500.11851/1732
ISSN: 0925-1022
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

16
checked on Nov 21, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.